Simple 0/1-Polytopes

Kaibel, Volker and Wolff, Martin (2000) Simple 0/1-Polytopes.
Published in: European Journal of Combinatorics Vol. 21 (1). pp. 139-144.

Abstract

For general polytopes, it has turned out that with respect to many questions it suffices to consider only the simple polytopes, i.e., d-dimensional polytopes where every vertex is contained in only d facets. In this paper, we show that the situation is very different within the class of 0/1-polytopes, since every simple 0/1-polytope is the (cartesian) product of some 0/1-simplices (which proves a conjecture of Ziegler), and thus, the restriction to simple 0/1-polytopes leaves only a very small class of objects with a rather trivial structure.


Actions:
Download: [img] Postscript - Preprinted Version
Download (310kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr98-326
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 19 Dec 2011 09:45
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/326